# SDR SWAA2017022211942

- Difficulty date: February 16, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 41,778 hours, 24,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 33500005
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK FAILED THE CAPACITY TEST.     R & R THE BATTERY PACK IAW AMM & DWG.
